Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On abstract Fubini theorems for finitely additive integration


Authors: E. de Amo and M. Díaz Carrillo
Journal: Proc. Amer. Math. Soc. 123 (1995), 2739-2744
MSC: Primary 28A35; Secondary 28C05
MathSciNet review: 1257101
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A Fubini theorem for positive linear functionals on the vector lattice of the real-valued functions is given. This result properly contains that of the Riemann-$ \mu $-abstract integral.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A35, 28C05

Retrieve articles in all journals with MSC: 28A35, 28C05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1257101-6
Keywords: Fubini theorem, finitely additive measure, abstract Riemann integral
Article copyright: © Copyright 1995 American Mathematical Society